Low Regularity Regularity Global Solutions for a Generalized MHD-Alpha System

No Thumbnail Available
Authors
Pennington, Nathan
Issue Date
2017
Type
Journal Article
Language
Keywords
Research Projects
Organizational Units
Journal Issue
Alternative Title
Abstract
Description
Citation
Pennington, Nathan. (2017). Low Regularity Regularity Global Solutions for a Generalized MHD-Alpha System. Nonlinear Anal -Real World Appl, December 2017, 38:171-183. doi: http://dx.doi.org/10.1016/j.nonrwa.2017.04.014
Publisher
License
Journal
Volume
Issue
PubMed ID
DOI
ISSN
1468-1218
EISSN